# SDR AALA20011162

- Difficulty date: May 23, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727223
- Aircraft serial: 21371
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Fs 950e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 2 CARGO DOOR FUSELAGE CUT OUT, FORWARD DOOR JAMB WEB CRACKED AT BOTTOM DOOR STOP FITTING.  INSTALLED DOUBLER PER S/B 727-53A0199.  (M)
